Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Gysin homomorphism in generalized cohomology theories

Author: A. A. Solynin
Translated by: B. Bekker
Original publication: Algebra i Analiz, tom 17 (2005), nomer 3.
Journal: St. Petersburg Math. J. 17 (2006), 511-525
MSC (2000): Primary 14F20
Published electronically: March 21, 2006
MathSciNet review: 2167850
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Detailed proofs of three formulas announced by Panin and Smirnov are elaborated upon.

References [Enhancements On Off] (What's this?)

  • 1. John W. Milnor and James D. Stasheff, Characteristic classes, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1974. Annals of Mathematics Studies, No. 76. MR 0440554
  • 2. Robert E. Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0248858
  • 3. A. T. Fomenko and D. B. Fuks, \cyr Kurs gomotopicheskoĭ topologii, “Nauka”, Moscow, 1989 (Russian). With an English summary. MR 1027592
  • 4. Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • 5. I. Panin, Riemann-Roch theorems for oriented cohomology, Axiomatic, enriched and motivic homotopy theory, NATO Sci. Ser. II Math. Phys. Chem., vol. 131, Kluwer Acad. Publ., Dordrecht, 2004, pp. 261–333. MR 2061857,
  • 6. I. Panin and A. Smirnov, Push-forwards in oriented cohomology theories of algebraic varieties,, 2000.
  • 7. I. Panin, Push-forwards in oriented cohomology theories of algebraic varieties. II, Preprint POMI no. 17, 2002.
  • 8. Alexander Grothendieck, La théorie des classes de Chern, Bull. Soc. Math. France 86 (1958), 137–154 (French). MR 0116023
  • 9. Armand Borel and Jean-Pierre Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97–136 (French). MR 0116022
  • 10. W. Fulton, Intersection theory, Ergeb. Math. Grenzgeb. (3), vol. 2, Springer-Verlag, Berlin, 1984. MR 0732620 (85k:14004)
  • 11. J. P. Jouanolou, Une suite exacte de Mayer-Vietoris en 𝐾-théorie algébrique, Algebraic 𝐾-theory, I: Higher 𝐾-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 293–316. Lecture Notes in Math., Vol. 341 (French). MR 0409476
  • 12. I. Panin, Oriented cohomology theories of algebraic varieties, 𝐾-Theory 30 (2003), no. 3, 265–314. Special issue in honor of Hyman Bass on his seventieth birthday. Part III. MR 2064242,

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14F20

Retrieve articles in all journals with MSC (2000): 14F20

Additional Information

A. A. Solynin

Keywords: Grothendieck type formula, highest Chern class, self-intersection formula, excess formula
Received by editor(s): September 18, 2004
Published electronically: March 21, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society